메뉴 건너뛰기




Volumn 47, Issue 2, 1998, Pages 489-500

The Dual of Noncommutative H1

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0037741909     PISSN: 00222518     EISSN: None     Source Type: Journal    
DOI: 10.1512/iumj.1998.47.1430     Document Type: Article
Times cited : (18)

References (13)
  • 1
    • 0001210332 scopus 로고
    • Analyticity in operator algebras
    • WILLIAM B. ARVESON, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642.
    • (1967) Amer. J. Math. , vol.89 , pp. 578-642
    • Arveson, W.B.1
  • 2
    • 0002197815 scopus 로고
    • Formes linéaires sur un anneau d'opérateurs
    • J. DIXMIER, Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France 81 (1953), 9-39.
    • (1953) Bull. Soc. Math. France , vol.81 , pp. 9-39
    • Dixmier, J.1
  • 3
    • 84972546868 scopus 로고
    • Generalised s-numbers of τ-measurable operators
    • THIERRY FACK AND HIDEKI KOSAKI, Generalised s-numbers of τ-measurable operators, Pacific J. Math. 123 (1986), 269-300.
    • (1986) Pacific J. Math. , vol.123 , pp. 269-300
    • Fack, T.1    Kosaki, H.2
  • 4
    • 84966260607 scopus 로고
    • Characterizations of bounded mean oscillation
    • CHARLES FEFFERMAN, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), 587-588.
    • (1971) Bull. Amer. Math. Soc. , vol.77 , pp. 587-588
    • Fefferman, C.1
  • 5
    • 33745325637 scopus 로고
    • p spaces of several variables
    • p spaces of several variables, Acta Math. 129 (1972), 137-193.
    • (1972) Acta Math. , vol.129 , pp. 137-193
    • Fefferman, C.1    Stein, E.2
  • 7
    • 21744444755 scopus 로고    scopus 로고
    • Noncommutative H2 spaces
    • MICHAEL MARSALLI, Noncommutative H2 spaces, Proc. Amer. Math. Soc. 125 (1997), 779-784.
    • (1997) Proc. Amer. Math. Soc. , vol.125 , pp. 779-784
    • Marsalli, M.1
  • 9
    • 0001306555 scopus 로고
    • Nonselfadjoint crossed products (invariant subspaces and maximality)
    • M. MCASEY, P. MUHLY, AND K.-S. SAITO, Nonselfadjoint crossed products (invariant subspaces and maximality), Trans. Amer. Math. Soc. 248 (1979), 381-409.
    • (1979) Trans. Amer. Math. Soc. , vol.248 , pp. 381-409
    • Mcasey, M.1    Muhly, P.2    Saito, K.-S.3
  • 10
    • 33646751994 scopus 로고
    • Notes on non-commutative integration
    • EDWARD NELSON, Notes on non-commutative integration, J. Funct. Anal. 15 (1974), 103-116.
    • (1974) J. Funct. Anal. , vol.15 , pp. 103-116
    • Nelson, E.1
  • 11
    • 84966205882 scopus 로고
    • A note on invariant subspaces for finite maximal subdiagonal algebras
    • K.-S. SAITO, A note on invariant subspaces for finite maximal subdiagonal algebras, Proc. Amer. Math. Soc. 77 (1979), 348-352.
    • (1979) Proc. Amer. Math. Soc. , vol.77 , pp. 348-352
    • Saito, K.-S.1
  • 12
    • 0000114353 scopus 로고
    • A non-commutative extension of abstract integration
    • I.E. SEGAL, A non-commutative extension of abstract integration, Ann. of Math. 57 (1953), 401-457.
    • (1953) Ann. of Math. , vol.57 , pp. 401-457
    • Segal, I.E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.